Spotting in between Periods? Anyone?

@chiyosan (29389)
Philippines
November 25, 2011 9:24am CST
I noticed that i just finished my period about 10 days ago. but I am on a 4th day today experiencing some minor bleeding. I see stains and even when i wipe myself after peeing there's pink stain as well. its been 4 days straight now and i just had my period days ago. I have never experienced this before, i do not take any medicines, no meds as well, and no pills ever. so im quite worried if this could be a sign that needs attention? I feel no pain at all, just seeing the stain worries me. I read that wwhen a woman is under a lot of stress this can occur. could be true for me because i am worried about a lot of things, and i am indeed under stress... anyone can share, for those who have experienced this? can it be possible?
1 person likes this
9 responses
@enelym001 (8333)
• Philippines
25 Nov 11
I also heard about that. I have experienced such thing before and I am really scared. It wasn't actually so much blood it's just a like when you are going to have a period and a small scratch of brown blood will appear. I am really worried that time and in so much stress before. So I guess that is really true. But if that still continues to manifest in one week, I think it is better to go and ask your doctor about it.
@chiyosan (29389)
• Philippines
27 Nov 11
hi there enelym. thanks for the response. it is really scary. it started with just a spot, not too noticeable.. now it seemed as though i am on a period and it has been going on for about a week already, 6 days! =( i don't feel anything except that i know i am sort of bleeding...? maybe this is stress... =(
@enelym001 (8333)
• Philippines
27 Nov 11
It's better to be sure about what's the cause of this bleeding. If that's because of stress it will only bleed more because what's happening with you for 6 days causes you more stress already. So I think you need to consult a gynecologist about it.
@sid556 (31018)
• United States
25 Nov 11
Hi Chiyosan, There are many things that could cause this problem. It could be stress and it could be nothing at all. It also could be something much more serious. I am guessing that it is not a normal thing for you to spot between periods. Are you on birth control? If so, it could be a sign that your birth control isn't working as it should and needs to be adjusted or changed even if it is the same kind you have been on for a long time. If that is the problem, you could get pregnant so do use another form of birth control. You should definitly talk to your doctor and have this checked out.
@chiyosan (29389)
• Philippines
27 Nov 11
hi there sid, thank you for your response, no i am not using any pills. i just had my peiod last week so this is really not normal for me. =(
@sid556 (31018)
• United States
27 Nov 11
You really should have it checked and if they tell you it's nothing and if it continues, Keep having it checked anyway. Get 2nd opinions. I had cervical cancer and that was one of the symptoms. I KNEW something was wrong although I was always relieved when they said that it was just something that would clear up on it's own. It took two years and a bit of luck to get it diagnosed. A specialist from out of the area was visiting our clinic and when I went in for my Papsmear, she examined me. It had started to spread at this point and I ended up travelling to her clinic to get the procedure to remove it. Luckily it hadn't spread to any other organs but it had turned cancerous.
@GemmaR (8527)
26 Nov 11
I have had this a couple of times, and I don't think that it is anything to worry about if it's just a one off. However, if you've never experienced anything like this before, and it carries on for much longer, then I would say that maybe you should see a doctor about it because there can be things that go wrong that spotting can be a symptom of. It's most likely nothing wrong at all, however it's much better to be safe than sorry, and a trip to the doctor shouldn't cause any trouble if it turns out that there isn't anything wrong.
@chiyosan (29389)
• Philippines
27 Nov 11
hi GemmaR, thank you for your concern and for your response to the discussion. Yes this is the first time this is happening to me and i am quite worried, somehow about it.. I sure hope though that it is nothing serious. I will try my best to go see a doctor, if this still persists...
@Dassodils (2013)
• India
26 Nov 11
Hai friend....Don't worry about that...I have no such experience...But my close friend had and I heard about that...You have to take rest...It will be because of your food style or any hormon problems...My friend suffered because of bleeding for 10 to 20 days....I was worrying about this problem while seeing her pain...But because of god's bless, I don't have such experience till now...She was taking rest for a lot of days...You should take rest and before that, You should consult a doctor...He will help you to know the reason for spotting after periods...It's horrible...But Don't worry and consult a doctor....You will become well soon.... All the best... :-)
@chiyosan (29389)
• Philippines
27 Nov 11
thanks so much dassodils, i really hope that it is just a one off, hormonal thing or brought about by stress. I think i cannot bear another more problems coming my way, not this time, please.. =(
@jndlponti (2423)
• Philippines
26 Nov 11
Hi there... I was one like that. When I was 15 years old I used to experience spotting in between periods. I would suggest you go and see an OBGYN for advice and check up. Because in my case I went to see the doctor and he told me that it was during my ovulation period that it was the time where our walls of our ovary thickens, I could not remember it fully well of what really is it. But what i remember is that mine wont thicken, it will wipe off that it would release blood as if I was having another period. It usually happens on the 10th to 14th day of the cycle.
@chiyosan (29389)
• Philippines
27 Nov 11
oh, that is sure good to hear. i have read this in some internet site too, it said there though that it should not be noticeable during ovulation. im just wondering why it felt as though i am having another menstruation. hehe Thank you jndlponti for your response!
@rollylolly (2706)
• India
26 Nov 11
It is not very normal as the spotting continues after a gap of 10 days of your periods . It can be U.T.I , hormonal disorder and even tumors . Since you said you are not pills it is all the more unnatural . You should consult an gynaecologist to get things clear .
@chiyosan (29389)
• Philippines
27 Nov 11
hi there rollylolly, yes. it made me feel all the more worried - on top of my stress... hay its been bugging me and the more i think i kind of feel the more i bled? its is really unusual as i have put a pad already! =(
@junrapmian (2170)
• Philippines
26 Nov 11
Better consult an OB-gyne for a more professional advise. I haven't experience it myself so for me it would be something alarming. It is better that we are more cautious of our health while early than to regret if we found out that we have acquired a disease at a later stage.
@chiyosan (29389)
• Philippines
27 Nov 11
thank you junrapmian, yes that is true. i have never taken any of the pills and i am always having a regular menstruation. this is the first time i have experienced something like this. I just had a medical check up 3 months ago and no UTI was found. I am just wondering and hoping that this is just due to stress and nothing more.. (hoping still...) thank you for your response.
@tamirs (1808)
• Philippines
25 Nov 11
Hello dear, Do you have Urinary Track Infection (UTI)? I have Urinary Track Infection , and bleeding in between periods always happens to me when my infection is in its high level.At first i didn't know that have UTI,i saw stain also in my underwear and i got scare,i thought i might be pregnant or what,I don't feel any pain though.On the second day of spotting,i decided to go to my Oby.Then she told me i got UTI.She gave me medicine and i was so thankful because in one month the Infection was gone. Sometimes infection goes back but then i always go to my Oby to ask for medicine. I suggest you go to an Oby and tell her/him that so she/he can have a urine sample and do some testing. UTI is not a simple disease as everybody thinks.If one is pregnant,you can have miscarriage if you have UTI.It is a serious case that can lead you to disease in gallstone.
@chiyosan (29389)
• Philippines
27 Nov 11
hi there tamirs. thank you for your suggestion. i am having trouble seeing an oby but i guess i should consider too. it is not painful, i do not feel that i should worry about it though but i am really under a very stressful situation right now... maybe it has triggered this =(
@rencarl (620)
• Philippines
28 Nov 11
hello there.i am a male nurse and i think you now need to consult a health care provider.stress could be a factor in your concern because stress can affect the activity of your female hormones. on the other side, the problem you are facing may be a warning sign of something serious.better for you to consult an Obstetric-Gynecologist. it could just be hormonal or worst, malignant as may be.